# SDR F3LA2016092000061

- Difficulty date: September 17, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 45,718 hours, 22,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: D53480193200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY WASTE VACUUM PORT SKIN CRACKING.   CUTOUT DAMAGE, FABRICATED AND INSTALLED DOUBLER,  FILLERS AND CONNECTION PLATE. RESTORED AREA IAW SRM 53-41-11-300-004 FIG 2, AMM 25-55-12-000-001-A, AND 25-55-12-420-050 B.
